MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE FB CR ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE FB CR ARTIC SURF SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500523
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Small bal seal retaining post has snapped off.Please see attached.Note snapped off retaining post was not returned.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the complaint; the device has fractured across the location peg.Root cause: user error.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ARTIC SURF SZ3
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8889568
Report Number1818910-2019-100969
Device Sequence Number11391530
Product Code JWH
UDI-Device Identifier10603295132639
UDI-Public10603295132639
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500523
Device Lot NumberMVMBSL020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1